# SDR EE4Y2024120521405

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS IDENTIFIED ON THE FUSELAGE SKIN LOCATED IN CENTER FUSELAGE II AT FR73+275MM, STGR-28L. THE AFFECTED AREA HAS BEEN REVIEWED, AND THE DAMAGE WAS FOUND OUT THE ALLOWABLE DAMAGE LIMITS AS PER ERJ SRM PART II, 53-22-01, AD51, PAR. 5A (2), TABLE 102.  SINCE NO TECHNICAL DATA WAS AVAILABLE TO REPAIR THE REPORTED DAMAGE, EMBRAER WAS CONTACTED TO PROVIDE REPAIR INSTRUCTIONS UNDER ETD 2024-190-028501. THE REPAIR WAS CONSIDERED TEMPORARY BY 12 MONTHS AND DTA IS UNDER DEVELOP, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 1-44
